# SDR MWEA020697

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 59570933
- Condition: Dented
- Location: Zr10 - Zr36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER LEADING EDGE PANEL DENTED FROM ZR10-ZR36.  --  REPAIRED IAW BOEING TELEX MWX-MKE-02-00190H DATED 9/19/02.
